Toggle Main Menu Toggle Search

Open Access padlockePrints

Galactic dynamos driven by magnetic buoyancy

Lookup NU author(s): Professor Anvar Shukurov, Professor Dmitry Sokoloff

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Moss D, Shukurov A, Sokoloff D

Publication type: Article

Publication status: Published

Journal: Astronomy & Astrophysics

Year: 1999

Volume: 343

Pages: 120-131

ISSN (print): 0004-6361

ISSN (electronic): 1432-0746

Publisher: EDP Sciences


Actions

Find at Newcastle University icon    Link to this publication


Share